# SDR JR2R2011092300412

- Difficulty date: September 23, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 13,010 hours, 9,535 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH670319961
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MOUNTING ANGLE FLOOR PROTECTOR CORRODED.  BLENDED AND REFINISHED PER RO CRJ7-52-0261.
